# SDR F342002F00000

- Difficulty date: January 2, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N102KY
- Make and model: Cessna P210N
- Aircraft serial: P21000093
- Engine: Cont TSIO520P
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: P6340005
- Part serial: S13771
- Condition: Inoperative
- Location: Mlg
- Part time: 4,240 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN THE PROCESS OF LANDING WHEN A PASSENGER NOTICED THE RIGHT GER TRAILING AND NOT IN THE DOWN AND LOCK POSITION.  AFTER SEVERAL ATTEMPTS TO PUT GEAR DOWN ELECTRICALLY, PILOT PUMPED THE GEAR DOWN MANUALLY INTO LOCK POSITION.  UPON TROUBLE SHOOTING, FOUND THE RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH STUCK IN THE CLOSED POSITION WHICH MENT, WHEN THE OTER TWO GEARS LOCKED THE PUMP MOTOR QUIT RUNNING BEFORE THE RIGHT GEAR HAD A CHANCE TO LOCK INTO POSITION.  INSTALLED NEW SWITCH (PN P6-340005).  OPS CHECKED GOOD.  TT 4240
